# SDR CA151117009

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE SETTING TAKEOFF POWER AS THE PILOT GRADUALLY ADVANCED THE THROTTLE, AN ELECTRONIC ENGINE CONTROL 1 FAULT WAS TRIGGERED. THE TAKEOFF WAS ABORTED AND THE ACFT SAFELY VACATED THE RUNWAY.  THE ACFT SYS WENT BACK TO NORMAL AFTER RESETTING THE ELECTRONIC ENGINE CONTROL FAULT HOWEVER FURTHER TROUBLESHOOTING WILL BE PERFORMED TO IDENTIFY THE REASON FOR THE FAULT.
